MEDTRONIC NAVIGATION, INC AQUAMANTYS 9.5 XL BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Model Number |
23-313-1 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(h3, h6): no parts have been received by the manufacturer for evaluation.Codes b17, c20 & d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that the handpiece irrigation line was torn out.Issue occurred pre-operatively and there was no patient involved.
Additional Manufacturer Narrative
H3: complaint was confirmed.Upon receiving the device, it looked to be used with damage.The device was decontaminated and then tested per wi.Once the device was plugged in the generator and primed, upon testing and visible inspection, the tubing/irrigation line was damaged and one of the pins appears to be bent.H6: codes b01, c07 d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.